# SDR R61A201501130109

- Difficulty date: January 13, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 27,319 hours, 18,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, LT SHEAR PLATE AT 87-88 IS CORRODED.  MX R & R LT SHEAR PLATE AT 87-88 IAW 51-42-02, 51-42-01.
